Jump to content

CW24

Member Since 30 Mar 2011
Offline Last Active Today, 09:11 AM

#3472006 How ya feelin' about your acne today?

Posted by CW24 on 17 February 2015 - 03:26 PM

Just started my 8th week on differin and despite some clearing, I am purging again.  I have to admit I am discouraged and downtrodden.  And what's even worse is that i'm disappointed in myself for being disappointed.  It's a never ending cycle.

 

Thank God I chose to work this week as it will keep my mind off my terrible skin. 

Im with you. Finished my third course of accutane in dec and Im still breaking out. On Differin again now and its not helping.  Never ending..




#3471006 Help Me Decide If I Should Go Back On Accutane

Posted by CW24 on 09 February 2015 - 09:05 AM

I would think you may be better off with a lower but longer course. That way you dont get as bad of side effects. But in the end that comes down to what you and your doctor think is best.




#3470656 Is It Okay If I Start Taking Accutane Before Seeing A Dermatologist?

Posted by CW24 on 06 February 2015 - 09:02 AM

No you shouldnt take Accutane without being under the supervision of a doctor. If anything I would call and tell them your situation and see what they recommend. And you definitely shouldnt order it online and take it.




#3463428 Pityrosporum/ Malassezia Folliculitis

Posted by CW24 on 10 December 2014 - 08:10 PM

Accutane will work because malassezia lives off of the oil on your skin and Accutane will dry your skin out. Pretty common to use Accutane to treat it.




#3460815 Accutane And Eyes, Advice Needed

Posted by CW24 on 20 November 2014 - 02:52 PM

My eyes get blood shot sometimes too on Accutane. I believe its just do to the dryness. I also notice it gets worse in the winter. You can always ask your doctor if youre concerned 




#3460774 Update 18 Months Later! (Uk)

Posted by CW24 on 20 November 2014 - 09:34 AM

Awesome, you look great! Glad it worked for you!




#3456726 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by CW24 on 19 October 2014 - 06:23 PM

I know for a fact that in a few months you'll look back at this and be so glad you continued on with your course because youll be clear. Its not a fast acting medication but it work extremely well if you hold out for the whole course. 

 

We're are own worst critic. Acne sucks but dont be hard on yourself. You look great with or without it!




#3456421 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by CW24 on 17 October 2014 - 11:34 AM

Itll get better! Remember you just increased your dosage and that usually causes more breakouts to occur. 




#3453403 Thereisalwayshope Accutane Log

Posted by CW24 on 25 September 2014 - 06:32 PM

Day 15 Update

 

 

So its been a little over two weeks and I cannot wait to be done already lol. I got two more medium sized papsules since my last update and I have two that are drying up still. It seems my actives are taking twice as long to dry up and disappear than before Accutane. My lips are increasingly dry, to the point where the chapstick I thought was working is not anymore. I tried another yesterday and it was worse! Ugh... this lips dryness is the absolute worst part personally. I bought another chapstick from Burtsbees this evening and I hope it will actually work this time. My hair grease is also nonexistent which is the nicest part of Accutane!

 

Otherwise I am feeling good. No other complaints here.

Go buy some Aquaphor for your lips. Its definitely the best to use while on Accutane. Itll be a life saver!




#3451475 Thereisalwayshope Accutane Log

Posted by CW24 on 10 September 2014 - 01:54 PM

Good luck! Hopefully this will do it for you!




#3451429 Birth Control = Clear

Posted by CW24 on 10 September 2014 - 09:23 AM

Birth control cleared up youre skin because it changes your hormones. Usually decreasing male hormones which is the cause of acne for most people.




#3449775 Accutane On Closed Comedones- Regretting It

Posted by CW24 on 30 August 2014 - 04:09 PM

I would stick with it. Accutane causes everyones acne to become worse the 2-3 months then you usually see significant improvement. It also depends on your dosage as well.




#3444351 One, Two, Punch

Posted by CW24 on 30 July 2014 - 09:10 AM

Sadly, I think I'll have to go back on Epiduo because I can't take the hit on my self esteem!

I have the exact same kind of acne as well...




#3443272 Feeling Like A Million Bucks! I Know It Will Work This Time :d

Posted by CW24 on 24 July 2014 - 09:25 PM

Ive been on Bactim before and its probably the best antibiotic for acne. I would request that like you said but Im not so sure Id start Differin again. It'll just cause you to breakout more, making your situation worse, especially if you only use it for a month. Me personally I would use Bactrim and some sort of BP until you get on Accutane. Most topicals are going to take 3 months to start seeing results so less is probably best in your case. Give your skin a little break before you start Accutane.




#3442596 How Long To Clear Up?

Posted by CW24 on 21 July 2014 - 12:47 PM

Thats a good dose. As far as when youll start clearing up everyone is different. Some people clear by 2 months some it takes 5. I wouldnt get discouraged though just keep at it and youll see results.